BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2003 Volume 15 >

Please use this identifier to cite or link to this item:

Title: On the Zeros of the Solutions to Nonlinear Hyperbolic Equations with Delays
Authors: Petrova, Z. A.
Mishev, D. P.
Keywords: Hyperbolic Equation
Characteristic Initial Value Problem
Eventually Positive Solution
Eventually Negative Solution
Issue Date: 2003
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 15, No 1, (2003), 189p-200p
Abstract: We consider the nonlinear hyperbolic equation with delays uxy + λuxy(x - σ, у - τ) + c(x, у, u, ux, uy) = f(x, у) . We obtain sufficient conditions for oscillation of the solutions of problems of Goursat in the case, where λ>0.
Description: 2002 Mathematics Subject Classification: Primary 35В05; Secondary 35L15
ISSN: 0204-9805
Appears in Collections:2003 Volume 15

Files in This Item:

File Description SizeFormat
Pliska-15-2003-189-200.pdf265.5 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License